# SDR UPS99830794

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE LT I/B AILERON LOWER SURFACE INTERNAL DOUBLER FOR ACCESS PANEL 541 WAS BENT AND CRACKED.  REPAIRED THE DOUBLER IAW DH SK718-668.
